Follow
Danilo Lewański
Danilo Lewański
University of Trieste and University of Geneva
Verified email at units.it - Homepage
Title
Cited by
Cited by
Year
Ramifications of Hurwitz theory, KP integrability and quantum curves
A Alexandrov, D Lewanski, S Shadrin
Journal of High Energy Physics 2016 (5), 1-31, 2016
732016
Topological recursion for Masur–Veech volumes
JE Andersen, G Borot, S Charbonnier, V Delecroix, A Giacchetto, ...
Journal of the London Mathematical Society 107 (1), 254-332, 2023
362023
Chiodo formulas for the r-th roots and topological recursion
D Lewanski, A Popolitov, S Shadrin, D Zvonkine
Letters in Mathematical Physics 107 (5), 901-919, 2017
262017
Double Hurwitz numbers: polynomiality, topological recursion and intersection theory
G Borot, N Do, M Karev, D Lewański, E Moskovsky
Mathematische Annalen 387 (1-2), 179-243, 2023
252023
Polynomiality of orbifold Hurwitz numbers, spectral curve, and a new proof of the Johnson–Pandharipande–Tseng formula
P Dunin-Barkowski, D Lewanski, A Popolitov, S Shadrin
Journal of the London Mathematical Society 92 (3), 547-565, 2015
252015
Masur–Veech volumes and intersection theory: the principal strata of quadratic differentials
D Chen, M Möller, A Sauvaget
Duke Mathematical Journal 172 (9), 1735-1779, 2023
212023
Quasi-polynomiality of monotone orbifold Hurwitz numbers and Grothendieck's dessins d'enfants
R Kramer, D Lewański, S Shadrin
Documenta Mathematica 24, 857-898, 2019
202019
Towards an orbifold generalization of Zvonkine’s 𝑟-ELSV formula
R Kramer, D Lewanski, A Popolitov, S Shadrin
Transactions of the American Mathematical Society 372 (6), 4447-4469, 2019
192019
A new spin on Hurwitz theory and ELSV via theta characteristics
A Giacchetto, R Kramer, D Lewański
arXiv preprint arXiv:2104.05697, 2021
182021
Special cases of the orbifold version of Zvonkine’s r-ELSV formula
G Borot, R Kramer, D Lewanski, A Popolitov, S Shadrin
Michigan Mathematical Journal 70 (2), 369-402, 2021
162021
Wall-crossing formulae and strong piecewise polynomiality for mixed Grothendieck dessins d'enfant, monotone, and double simple Hurwitz numbers
MA Hahn, R Kramer, D Lewanski
Advances in Mathematics 336, 38-69, 2018
152018
On the Kontsevich geometry of the combinatorial Teichm\" uller space
JE Andersen, G Borot, S Charbonnier, A Giacchetto, D Lewański, ...
arXiv preprint arXiv:2010.11806, 2020
142020
𝒲-Algebra constraints and topological recursion for AN-singularity (with an Appendix by Danilo Lewanski)
T Milanov, D Lewanski
International Journal of Mathematics 27 (13), 1650110, 2016
132016
On the Goulden–Jackson–Vakil conjecture for double Hurwitz numbers
N Do, D Lewański
Advances in Mathematics 403, 108339, 2022
122022
Resurgent asymptotics of Jackiw–Teitelboim gravity and the nonperturbative topological recursion
B Eynard, E Garcia-Failde, P Gregori, D Lewański, R Schiappa
Annales Henri Poincaré, 1-73, 2024
112024
An intersection-theoretic proof of the Harer-Zagier formula
A Giacchetto, D Lewański, P Norbury
arXiv preprint arXiv:2112.11137, 2021
82021
The tautological ring of via Pandharipande-Pixton-Zvonkine -spin relations
R Kramer, F Labib, D Lewanski, S Shadrin
arXiv preprint arXiv:1703.00681, 2017
82017
Wall-crossing and recursion formulae for tropical Jucys covers
M Hahn, D Lewański
Transactions of the American Mathematical Society 373 (7), 4685-4711, 2020
72020
On ELSV-type formulae, Hurwitz numbers and topological recursion
D Lewanski
arXiv preprint arXiv:1703.06435, 2017
72017
Tropical Jucys covers
MA Hahn, D Lewanski
Mathematische Zeitschrift 301 (2), 1719-1738, 2022
62022
The system can't perform the operation now. Try again later.
Articles 1–20